I am 26 year Post AVR patient my surgery was done on 19th Nov.-06, after couple of months of the surgery i got irregular heart beats and that makes me too worry i went my doctor as well as sugeon they say after AVR it happens because my heart was too enlarged due to Aeortic Regugitation, so doctor prescribed capoten 25 1/2 twice a day & tenormin 50 1/2 twice a day. i am ok with this but if i forgot to take the meidcine even one time it starts again, doctor says that it cannot be removed completely, please give me your suggestion that what i should do.
As you know, don't forget to take prescribed medication.
I use a pill box, which I keep on the breakfast table. It has seven compartments, one for each day and I load it once a week. This both reminds me to take my medications and provides a confirmation so that I don't take an extra dose because I can't remember if I took one or not.
Enlargement of the heart may be reversible by itself once the valve is fixed. This seems especially likely given you young age. This is something I believe is correct, but it may only apply to the atrial chamber. I have AFib, which may have been caused by a leaky mitral valve and subsequent atrial chamber enlargement. My surgeon said there will be some contraction of my atrial chamber after the valve repair, which was done in my case in Nov. 07.
If you have good results with medication, that may be all you need. You will get "programmed" to taking your medication, still a pill case if recommended.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.